Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Being treated for follicular keratosis. Taking diprovate es,xerina,multivitamins, minerals tablet & primosa. Noticed white spots on my skin, arm & elbow. Is this the side effects?

Hi,I'm under the treatment of follicular keratosis,my doctor prescribed me diprovate es,xerina,vit a,multivitamins n minerals tablet & primosa 1000.I'm undr this treatment for about 3months.But recently I've noticed white spots on my skin on the upper arms near elbow.I'm scared suspecting it as vitiligo .Is there any side effects.of the above mentioned medicines.My father has vitiligo ,so.I'm more worried.PLease reply
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, thanks for posting your query

The white spots are probably post inflamatory hypopigmentation due to the use of diprovate.
Diprovate is a potent steroid , which can cause hypopigmentation.

You may stop using diprovate cream and review with your doctor regarding its use. The colour may reappear in about 3-4 months after discontinuing it.

Chance of Vitiligo is minimal but it has to be ruled out as you have a positive family history. You may get a skin biopsy done for that.
Hope this solves your query
Answered: Thu, 28 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor